International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 2, Pages 267-283
On factorizations of finite abelian group which admit replacement of a
-set by a subgroup
Department of Mathematics and Computer Science, San Jose State University, San Jose 95192, CA, USA
Received 20 October 1987
Copyright © 1989 Evelyn E. Obaid. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This article has no abstract.